# SDR MASA200600608

- Difficulty date: March 1, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N436YV
- Make and model: Dhav DHC8202
- Aircraft serial: 436
- Aircraft time: 23,340 hours, 21,524 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Part number: 1873
- Condition: Inoperative
- Location: Nlg Indicator
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ASH 7066 DEN - NLG DOWN LOCK LIGHT NOT ILLUMINATED.  MAINTENANCE RELAMPED THE NLG DOWN SWITCH LIGHT.
